# SDR RIVA020308

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - FOUND RIGHT HORIZONTAL STAB UPPER TRAILING EDGE BEAM AT REAR SPAR STATION 151.81 HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW B727 SRM 55=10-1, FIG 1.  REMOVED AND REPLACED TRAILING EDGE BEAM IAW B727 SRM 51-30-5 AND B727SRM 51-30-2.  PART REPLACED WITH IDENTICAL PART NR.  NO WEIGHT CHANGE.  (M)
